# SDR 2010FA0000821

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: General aviation
- Make and model: Boeing 757
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 33217771
- Condition: Cracked
- Location: Flight Spoiler
- Component: Flight Spoiler, Moog
- Component part number: 3321480
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NDT INSPECTION IT WAS NOTED THAT THE BLOCKING AND RELIEF VALVE HOUSING IS CRACKED.  THE HSG IS BLUE AND HAS THE PN 3321777-1 ON IT.  THAT MEANS THAT IT IS IN COMPLIANCE WITH THE AD BUT IT STILL CRACKED.  THIS IS THE EXACT SAME FAILURE MODE OF THE SAME COMPONENT THAT WAS REPLACED IAW AD.
